Im never hot always seem to be cold but it seems since I hurt my shoulder I just cant keep cool and I sweat and get real cranky. Is this normal?
Unfortunately 3 to 6% people who take tizanidine do complain as one of its side effects of causing a flu like symptoms which perhaps make you sweat, if you think its too uncomfortable, please ask you doctor to prescribe an alternate med which would be more suited to your system.
take care, best wishes!
Looked it up and sweating and hot/cold issues weren't mentioned. But with any medication, anything is possible. If these symptoms are bothersome or continue, talk to your doc and/or the FDA. Zanaflex is supposed to relax muscle spasms, is it? Hope you feel better soon.
Also, didn't list any additional meds you might be on, so can't speak to drug interactions.
I take tizanidine 4mg and I get sweats, but I take other med's too. Maybe try baclofen instead, and if you are mixing it, it could be just that.
Are you on any pain medication with the Tizanidine? I take oxycodone and it makes me so hot and sweaty sometimes that it is bothersome to take it at times. Even in the dead of winter I sweat like a racehorse! If you are on any opioid medications, they are probably your culprit rather than the tizanidine, but different drugs affect people differently so anything is possible. I just wondered if you were taking any opioids? Opioids are pretty notorius for making one sweat and some are worse than others.
- Tizanidine Information for Consumers
- Tizanidine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tizanidine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 26 Aug 2009 • 1 answer
Updated 3 Mar 2012 • 2 answers
Updated 18 Aug 2017 • 2 answers
Updated 22 Feb 2018 • 1 answer
Updated 29 Jul 2018 • 1 answer